# SDR ASOA2015071313328

- Difficulty date: June 25, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,572 hours, 20,879 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 782
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOORBEAM CORRODED AT BS 782.  BLENDED CORROSION IAW SRM TASK 51-21-06-001-001-A01. REPAIRED IAW SRM 53-00-41-201-001-A01, FIG 53-00-41-991-831.
